# SDR SIMA20140516002

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 26,193 hours, 23,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT EMERGENCY LIGHT SWITCH IS INOPERATIVE.  R & R FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
